MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP EFTR

US ENDOSCOPY PADLOCK CLIP EFTR
Model Number 00713229
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that following a completed procedure that utilized the padlock clip eftr kit, the patient came back with blood from the vessel at the clip location.The vessel was treated.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, a cause of the reported event could not be determined.The padlock clip eftr kit instructions for use states, "grasping or placing a clip to severely fibrotic lesions for excision may be more difficult.Deploy clip and snare by squeezing thumb ring and spool in one steady controlled motion until spool approaches thumb ring, and the snare is tightly closed around the tissue.Step 1: deploy clip and snare in one steady controlled motion." one steady controlled motion is necessary to avoid losing placement of snare over the lesion.Release tension on the catheter of the grasping device at the biopsy port by the physician prior to deploying the clip and snare." the user facility accepted in-service training on the proper use and operation of the padlock clip eftr kit.A follow-up report will be submitted once the in-service is completed.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
PADLOCK CLIP EFTR
Common Device Name
CLIP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25394905
Report Number1528319-2026-00063
Device Sequence Number5191775
Product Code PKL
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown